Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 29, 2012, 8:57 PM CDT for Sedgwick County, Kansas. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2012, 8:57 PM CDT (01:57 UTC)
- Expired
- Mar 29, 2012, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 10 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 9:00 PM CDT | HAIL 2.5 | 5 Wsw Bel Aire, KS | HAIL RANGING FROM ONE INCH TO TENNIS BALL NEAR 34TH AND AMIDON |
| Mar 29, 9:22 PM CDT | HAIL 0.75 | 3 W Bel Aire, KS | PENNY SIZED HAIL ALONG WITH 55-60 MPH WINDS ESTIMATED NEAR HWY 254 AND I-135 |
| Mar 29, 10:01 PM CDT | TSTM WND GST 58 | Jabara Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1500 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675 WUUS53 KICT 300157 SVRICT KSC173-300300- /O.NEW.KICT.SV.W.0031.120330T0157Z-120330T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 857 PM CDT THU MAR 29 2012 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1000 PM CDT * AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR DOWNTOWN WICHITA...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... EAST WICHITA...NORTHEAST WICHITA...BEL AIRE AND JABARA AIRPORT. THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 47 AND 54. THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 12. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3765 9749 3776 9746 3778 9715 3765 9715 TIME...MOT...LOC 0158Z 262DEG 17KT 3774 9730 WIND...HAIL <50MPH 1.50IN $$ KETCHAM
2 follow-up statements
264
WWUS53 KICT 300237
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT THU MAR 29 2012
KSC173-300300-
/O.CON.KICT.SV.W.0031.000000T0000Z-120330T0300Z/
SEDGWICK KS-
937 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SEDGWICK COUNTY UNTIL 1000 PM CDT...
AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORTHEAST WICHITA...OR 9 MILES NORTHEAST OF DOWNTOWN WICHITA...MOVING
EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN SEDGWICK COUNTY.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 48 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3776 9746 3778 9716 3777 9715 3767 9715
3765 9749
TIME...MOT...LOC 0237Z 262DEG 17KT 3776 9720
WIND...HAIL 60MPH 1.00IN
$$
KETCHAM786
WWUS53 KICT 300256
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT THU MAR 29 2012
KSC173-300306-
/O.EXP.KICT.SV.W.0031.000000T0000Z-120330T0300Z/
SEDGWICK KS-
956 PM CDT THU MAR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEDGWICK COUNTY
WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3776 9746 3778 9716 3777 9715 3767 9715
3765 9749
TIME...MOT...LOC 0256Z 262DEG 17KT 3775 9715
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 7:33 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 29, 7:33 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 733 PM CDT THU MAR 29 2012 .MESOSCALE/CONVECTIVE UPDATE... AT 725 PM CDT...WHAT HAD BEEN A BROKEN LINE OF TSRA HAD MORPHED INTO ONE DOMINANT CELL THAT WAS MOVG E/SE ACROSS THE HARVEY/SEDGWICK COUNTY LINE. PER KVNX DOPPLER...STRONGEST CORE SITUATED OVER SEDGWICK/VALLEY CENTER WHERE 1 INCH HAIL HAS BEEN REPORTED 4 NNW OF VALLEY CENTER AT 722 PM CDT. CELL SHOWING SIGNS OF SWD DEVELOPMENT OVER CNTRL SEDGWICK COUNTY. THRU 830 PM GREATEST SVR POTENTIAL TO SHIFT E/SE TOWARD...THEN ACROSS...MUCH OF BUTLER COUNTY. && .PREV DISCUSSION... /ISSUED 656 PM CDT THU MAR 29 2012/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU IMMEDIATE CONCERN IS ON STG-SVR TSRA POTENTIAL OVER KICT TIL ~03Z WHERE SVR #116 IS IN EFFECT. COLD FRONT ALONG WHICH CELLS HAD DEVELOPED IS MOVG SLOWLY SE BUT TSRA HAVE BEEN SLOWLY WEAKENING AS AIRMASS OVER SC KS IS SLOWLY STABILIZING. TSRA RISK FOR KICT TO DIMINISH BY 03Z. OTHERWISE...ALL 5 TERMINALS TO REMAIN IN VFR STATUS THROUGHOUT 03/00Z TAF CYCLE. PREV DISCUSSION... /ISSUED 315 PM CDT THU MAR 29 2012/ DISCUSSION... LATE THIS AFTERNOON-TONIGHT... SURFACE-BASED CONVECTIVE INHIBITION SHOULD GRADUALLY DIMINISH WITH PEAK HEATING LATE THIS AFTERNOON AND WITH THE AID OF MID-LEVEL COOLING WITH SHORTWAVE TROF COMING OUT OF THE ROCKIES. SCATTERED THUNDERSTORM DEVELOPMENT LOOKS TO OCCUR IN THE 22Z-01Z TIME FRAME ACROSS SOUTH CENTRAL KS ALONG FRONTAL CONVERGENCE ZONE. SBCAPE OF 3000 J/KG AND 25 KT OF DEEP LAYER SHEAR COULD RESULT IN A FEW SEVERE STORMS. LARGE HAIL/GUSTY WINDS APPEAR TO BE THE PRIMARY THREATS. ACTIVITY MAY DIMINISH IN INTENSITY/COVERAGE LATER TONIGHT AS THE LOW-LEVEL JET VEERS TO WEST-NORTHWESTERLY DECREASING LOW-LEVEL CONVERGENCE. SLIGHTLY COOLER TEMPERATURES EXPECTED TONIGHT IN CENTRAL KS BEHIND FRONTAL PASSAGE. -JMC FRIDAY-SUNDAY...A SHORTWAVE TROUGH MOVING OVER THE NORTHERN AND CENTRAL PLAINS STATES TODAY IS PROGGED TO MOVE EAST OVER THE UPPER MISSISSIPPI VALLEY AND GREAT LAKES AREA ON FRIDAY. A STABLE POST-FRONTAL AIRMASS IS ANTICIPATED ACROSS THE CENTRAL PLAINS ON FRIDAY AND PULLED LOW POPS ANCHORED IN THE SOUTH-SOUTHEAST ZONES. PREFER THE GFS DEPICTION WITH A STRONG CAPPING INVERSION AND NO FOCUS FOR DEEP MOIST CONVECTION AS THE DIFFUSE FRONT WEAKENS AND IS FORCED SOUTH INTO OKLAHOMA. LOW LEVEL SOUTHERLY FLOW WILL RETURN TO THE CENTRAL PLAINS ON SATURDAY AS THE MID/UPPER RIDGE AMPLIFIES ACROSS THE CENTRAL CONUS AND ANOTHER SHORTWAVE TROUGH DIGS INTO THE WEST COAST OF CALIFORNIA. THIS SHOULD RESULT IN CONTINUED MILD SPRING WEATHER ACROSS THE FORECAST AREA WITH HIGHS REMAINING WELL ABOVE NORMAL CLIMBING INTO THE LOW 80S SAT. THE H85 THERMAL RIDGE WILL BUILD OVER THE GREAT PLAINS ON SUNDAY LEADING TO THE WARMEST DAY OF THE WEEK WITH HIGHS CLIMBING INTO THE UPPER 80S ACROSS MUCH OF THE AREA. SOME CONCERN FOR AN ISOLATED DIURNALLY DRIVEN LATE AFTERNOON/EVENING THUNDERSTORM BUT GIVEN THE LACK OF ANY FOCUS MAINTAINED A DRY FORECAST FOR NOW. THIS PROGRESSIVE SHORTWAVE TROUGH WILL HELP DRIVE A COLD FRONT ACROSS THE AREA LATE SUNDAY-EARLY MONDAY AND THE PAST COUPLE OF GFS SOLUTIONS HAVE SHOWED A LESS PROGRESSIVE SOLUTION WHEN COMPARED TO THE ECMWF. GIVEN THE LACK OF RUN-TO-RUN CONSISTENCY WILL LEAN TOWARDS THE ECMWF AND CONTINUE WITH THE MORE PROGRESSIVE FROPA AND LIMITED CHANCES FOR DEEP MOIST CONVECTION. MON-THU...MORE SEASONABLE TEMPERATURES ARE ON TAP FOR EARLY NEXT WEEK BEHIND A STRONG COLD FRONT. MAINTAINED LOW POPS THROUGH EARLY MON EVENING GIVEN THE UNCERTAINTY BETWEEN THE GFS/ECMWF BUT A MORE PROGRESSIVE SCENARIO WOULD RESULT IN MORE RAPID CLEARING MON NIGHT. MID/UPPER RIDGING IS PROGGED TO RETURN THROUGH THE REMAINDER OF THE WEEK WITH DRY WEATHER CONDITIONS AND A RETURN TO WELL ABOVE NORMAL TEMPERATURES TOWARD MIDWEEK. -MWM FIRE WEATHER... MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH EARLY IN THE WEEKEND BEFORE RISING TEMPERATURES AND INCREASING SOUTHWEST WINDS ARRIVE ON SUNDAY. ALTHOUGH GREENUP IS WELL UNDERWAY...CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS SUN-MON. MWM AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU EXPECTING ISOLATED-SCATTERED STORM DEVELOPMENT OVER SOUTH CENTRAL KS IN THE 22Z-03Z TIME PERIOD...ALONG TRAILING COLD FRONT AND FRONT/DRYLINE INTERSECTION WHERE LOW-LEVEL CONVERGENCE IS PROGGED. WILL INCLUDE VCTS AT HUT AND ICT...WITH ONLY CB CLOUD DECK AT SLN AND CNU. CONVERGENCE WEAKENS LATER OVERNIGHT AS THE LOW-LEVEL JET VEERS TO WEST-NORTHWESTERLY. THIS SHOULD ALLOW CONVECTION TO DIMINISH EAST OF THE KS TURNPIKE. WINDS WILL SWITCH TO NORTHWEST BEHIND FRONT IN CENTRAL KS THIS AFTERNOON...AND IN SOUTHEAST KS LATE TONIGHT INTO FRIDAY MORNING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 80 57 82 / 70 10 10 10 HUTCHINSON 54 79 56 83 / 40 10 10 0 NEWTON 57 79 56 81 / 70 10 10 0 ELDORADO 59 80 56 81 / 60 10 10 10 WINFIELD-KWLD 58 80 57 82 / 50 10 10 10 RUSSELL 48 80 53 83 / 0 10 0 0 GREAT BEND 50 80 53 83 / 0 10 0 0 SALINA 52 80 58 85 / 30 10 10 0 MCPHERSON 54 79 57 83 / 40 10 10 0 COFFEYVILLE 60 82 58 84 / 30 10 10 10 CHANUTE 59 80 56 82 / 30 10 10 10 IOLA 59 79 56 82 / 30 10 10 10 PARSONS-KPPF 60 80 56 83 / 30 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 29, 4:42 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 442 PM CDT THU MAR 29 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 442 PM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL KANSAS...BEFORE PUSHING INTO SOUTHEAST KANSAS OVERNIGHT. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO GOLF BALL SIZE AND WIND GUSTS OF 60 TO 70 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FROM SUNDAY NIGHT THROUGH MONDAY AS A COLD FRONT SWEEPS ACROSS THE AREA. STRONG STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING FOR LOCATIONS GENERALLY EAST OF A LINE FROM KINGMAN TO MCPHERSON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Mar 29, 8:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 2 N WEST WICHITA 37.72N 97.46W
03/29/2012 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
&&
SGSLocal storm report, Mar 29, 8:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 SE MAIZE 37.74N 97.43W
03/29/2012 E1.75 INCH SEDGWICK KS TRAINED SPOTTER
HAIL COVERING THE GROUND AT 29TH N AND RIDGE RANGING IN
SIZE FROM MARBLES TO GOLF BALLS
&&
MWMLocal storm report, Mar 29, 8:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 SE COLWICH 37.73N 97.47W
03/29/2012 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
12 MINUTES OF HAIL RANGING FROM DIME SIZE TO A FEW JAGGED
PIECES TO 1 INCH
&&
MWMLocal storm report, Mar 29, 8:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 N DOWNTOWN WICHITA 37.72N 97.34W
03/29/2012 E1.00 INCH SEDGWICK KS BROADCAST MEDIA
&&
SGSLocal storm report, Mar 29, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 4 WSW BEL AIRE 37.75N 97.34W
03/29/2012 E1.75 INCH SEDGWICK KS STORM CHASER
HALF DOLLAR TO GOLF BALL SIZED HAIL REPORTED AT 37TH AND
BROADWAY IN WICHITA
&&
MWMLocal storm report, Mar 29, 8:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 1 S PARK CITY 37.78N 97.32W
03/29/2012 E1.25 INCH SEDGWICK KS TRAINED SPOTTER
SPOTTER REPORTS THAT HAIL WAS COVERING THE ROAD.
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 65 min |
| Mar 29, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 58 min |
| Mar 29, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 60 min |
| Mar 29, 8:48 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| Mar 29, 9:24 PM CDT | Special Weather Statement | ICT | Butler | 36 min |
| Mar 29, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 59 min |
| Mar 29, 9:59 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Mar 29, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 44 min |
| Mar 29, 11:17 PM CDT | Areal Flood Warning | ICT | Butler | 6 hr |
| Mar 30, 3:58 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.